MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE TIBIAL INSERT; PE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK SPHERE TIBIAL INSERT; PE TIBIAL INSERT
Catalog Number 02.12.0317FR
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 07/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 july 2018: lot 152450: (b)(4) items manufactured and released on 15 october 2015.Expiration date: 2020-09-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined that the patella is subluxing.The surgeon revised the insert and released the patella.The surgery was completed successfully.

Brand Name
GMK SPHERE TIBIAL INSERT
Common Device Name
PE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7734720
Report Number3005180920-2018-00594
Device Sequence Number805558
Product Code JWH
UDI-Device Identifier07630030826467
UDI-Public07630030826467
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.12.0317FR
Device Lot Number152450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2018
Initial Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;